Advertisement

Exact Solution of Two-Term Nonlinear Fractional Differential Equation with Sequential Riemann-Liouville Derivatives

  • Marek BłasikEmail author
  • Małgorzata Klimek
Part of the Lecture Notes in Electrical Engineering book series (LNEE, volume 257)

Abstract

In this paper we derive a general solution for a class of nonlinear sequential fractional differential equations (SFDEs) with Riemann -Liouville (R-L) derivatives of arbitrary order. The solution of such an equation exists in arbitrary interval (0,b], provided nonlinear term obeys the respective Lipschitz condition. We prove that each pair of stationary functions of the corresponding R-L derivatives leads to a unique solution in the weighted continuous functions space.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Miller, K.S., Ross, B.: An Introduction to the Fractional Calculus and Fractional Differential Equations. John Wiley & Sons, New York (1993)zbMATHGoogle Scholar
  2. 2.
    Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999)zbMATHGoogle Scholar
  3. 3.
    Kilbas, A.A., Srivastawa, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006)zbMATHGoogle Scholar
  4. 4.
    Klimek, M.: On Solutions of Linear Fractional Differential Equations of a Variational Type. The Publishing Office of the Czestochowa University of Technology, Czestochowa (2009)Google Scholar
  5. 5.
    Lakshmikantham, V., Leela, S., Vasundhara Devi, J.: Theory of Fractional Dynamic Systems. Cambridge Scientific Publishers, Cambridge (2009)zbMATHGoogle Scholar
  6. 6.
    Kilbas, A.A., Trujillo, J.J.: Differential equation of fractional order: methods, results and problems. I. Appl. Anal. 78(1-2), 153–192 (2001)MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Kilbas, A.A., Trujillo, J.J.: Differential equation of fractional order: methods, results and problems. II. Appl. Anal. 81(2), 435–493 (2002)MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Diethelm, K.: The Analysis of Fractional Differential Equations. Springer, Berlin (2010)zbMATHCrossRefGoogle Scholar
  9. 9.
    Baleanu, D., Diethelm, K., Scalas, E., Trujillo, J.J.: Fractional Calculus Models and Numerical Methods (Series on Complexity Nonlinearity and Chaos). World Scientific, Singapore (2012)Google Scholar
  10. 10.
    Kosmatov, N.: Integral equations and initial value problems for nonlinear differential equations of fractional order. Non. Anal. TMA 2009 70(7), 2521–2529 (2009)MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Rehman, M., Khan, R.A.: Existence and uniqueness of solutions for multi-point boundary value problems for fractional differential equations. Appl. Math. Lett. 23(9), 1038–1044 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Deng, J., Ma, L.: Existence and uniqueness of solutions of initial value problems for nonlinear fractional differential equations. Appl. Math. Lett. 23(6), 676–680 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    Klimek, M.: On contraction principle applied to nonlinear fractional differential equations with derivatives of order α ∈ (0,1), vol. 95, pp. 325–338. Banach Center Publ. (2011)Google Scholar
  14. 14.
    Klimek, M.: Sequential fractional differential equations with Hadamard derivative. Commun. Nonlinear Sci. Numer. Simulat. 16(12), 4689–4697 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  15. 15.
    Klimek, M., Błasik, M.: On application of contraction principle to solve two-term fractional differential equations. Acta Mech. Automatica 5(2), 5–10 (2011)Google Scholar
  16. 16.
    Klimek, M., Błasik, M.: Existence-uniqueness result for nonlinear two-term sequential FDE. In: Bernardini, D., Rega, G., Romeo, F. (eds.) Proceedings of the 7th European Nonlinear Dynamics Conference (ENOC 2011), Rome Italy, July 24-29 (2011), doi:10.3267/ENOC2011RomeGoogle Scholar
  17. 17.
    Klimek, M., Błasik, M.: Existence-uniqueness of solution for a class of nonlinear sequential differential equations of fractional order. Cent. Eur. J. Math. 10(6), 1981–1994 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  18. 18.
    Samko, S.G., Kilbas, A.A., Marichev, O.I.: Fractional Integrals and Derivatives. Gordon and Breach, Amsterdam (1993)Google Scholar
  19. 19.
    Bielecki, A.: Une remarque sur la methode de Banach-Cacciopoli-Tikhonov dans la theorie des equations differentielles ordinaires. Bull. Acad. Polon. Sci. Cl. III(4), 261–264 (1956)Google Scholar
  20. 20.
    El-Raheem, Z.F.A.: Modification of the application of a contraction mapping method on a class of fractional differential equations. Appl. Math. Comput. 137(2-3), 371–374 (2003)MathSciNetzbMATHCrossRefGoogle Scholar
  21. 21.
    Baleanu, D., Mustafa, O.G.: On the global existence of solutions to a class of fractional differential equations. Comput. Math. Appl. 59(5), 1835–1841 (2010)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2013

Authors and Affiliations

  1. 1.Institute of MathematicsCzestochowa University of TechnologyCzestochowaPoland

Personalised recommendations